Chia Nan University of Pharmacy & Science Institutional Repository:Item 310902800/27934
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 16812/19099 (88%)
造访人次 : 6365800      在线人数 : 89
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.cnu.edu.tw/handle/310902800/27934


    標題: Switching signal design and passivity analysis for uncertain discrete switched systems with interval time-varying delay
    作者: Lien, Chang-Hua
    Yu, Ker-Wei
    Chen, Jenq-Der
    Chung, Long-Yeu
    貢獻者: 資訊多媒體應用系
    關鍵字: Switching Signal
    Passivity Analysis
    Internal Stability
    Discrete Switched System
    Interval Time-Varying Delay
    Nonnegative Inequality
    日期: 2013-06
    上傳時間: 2014-05-26 10:49:38 (UTC+8)
    出版者: Oxford Univ Press
    摘要: In this paper, the passivity analysis of uncertain discrete switched systems with interval time-varying delay and linear fractional perturbations is achieved via switching signal design. Some LMI criteria are provided to design the switching signal to guarantee the passivity of discrete switched time-delay system. Some nonnegative inequalities are introduced to improve the conservativeness of the proposed results. Finally, a numerical example is illustrated to show the main proposed results.
    關聯: Ima Journal of Mathematical Control And Information, v.30 n.2, pp.251-263
    显示于类别:[資訊多媒體應用系] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    index.html0KbHTML491检视/开启


    在CNU IR中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈